# SDR AUS20040472

- Difficulty date: May 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: QF45085
- Condition: Failed
- Location: Brake
- Component: Brake
- Component part number: 26123121
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR NR 1 BRAKE PISTON SEAL PARTIALLY FAILED ALLOWING BRAKE FLUID TO LEAK ONTO BRAKE ROTORS.
